# SDR N6WA2016090103

- Difficulty date: September 1, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N164GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10227
- Aircraft time: 29,955 hours, 20,376 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT DOOR CAUTION.  INSPECTED LT OVERWING EMERGENCY DOOR NO DEFECTS NOTED MSG CLEARED IAW AMM 52-21-00.
